Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Trying to conceive, taking duphaston gives body ache, fatigue, mood swings, feverish. Confused to continue

I've been trying to conceive for almost two years now. I will be 36 in a couple of months. My height is 5'5" and weight is 70 kgs. My reports are normal and my gynecologist has placed me on duphaston from day 17 through 26 of my cycle to provide luteal support in case there is a pregnancy. My problem is as soon as i start Duphaston, i have lot of side effects such as severe body ache, fatigue, and mood swings and also temperature is elevated. I've been on it for several cycles and feel confused whether i should be taking it or not. Please advise.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query.
Duphaston(dyhydrogesteron) is a progesteron used to support pregnancy. as such side effects are less but if you have so much of side effects or your test are normal stop using it with your doctor advice.
you can use other type of progesteron with your doctor permission.
take care.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor